IJPAM: Volume 87, No. 1 (2013)


Hossein Abolghasem
Department of Information Systems
St. Francis Xavier University
Antigonish, Nova Scotia, B2G 2W5, CANADA

Abstract. The stability of Hamiltonian systems with one degree of freedom is investigated from Jacobi stability point of view (the KCC theory) and it is shown that the Jacobi stability conditions of non-degenerate equilibrium points are the same as known conditions for Liapunov stability.

Received: June 20, 2013

AMS Subject Classification: 34D20, 34D35, 34C05, 37C10, 70K20, 70E50, 70K05, 70H05, 37Jxx

Key Words and Phrases: dynamical systems, Liapunov stability, Jacobi stability, KCC theory, Hamiltonian systems

Download paper from here.

DOI: 10.12732/ijpam.v87i1.11 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 87
Issue: 1